# SDR SWAA2024040365610

- Difficulty date: March 19, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD AFT FLAP INBD LOWER SURFACE HAS DELAMINATION.<[01] REMOVED RIGHT WING O/B T/E FLAP ASSY PER AMM 27-51-22;[02] OK TO INSTALL AFT FLAP.;[03] INSTALLED NEW AFT FLAP IN REF TO AMM 27-51-22;[04] INSPECTION C/W FOR CA #3;[05] DUE TO FAILED RIG CHECK REMOVED INSTALLED FLAP WITH NEW FROM STOCK SEE CARD TTG8Q00SFM9V FOR SIGN OFFS AND WORK PERFORM.;[06] VERIFIED WORK ACCOMPLISHED ON CARD TTG8Q00SFM9V . RII IS C/W
